# SDR SWAA2021092421208

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 10,152 hours, 22,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE OVERHEAD BIN AT ROW 25 RIGHT SIDE CLEAR LENSE COVER IS BROKEN AND MISSING A PIECE / R+R VALANCE MOUNTED EMERGENCY ASLE LIGHT LENS ABOVE SEAT 25D; IAW B737 AMM 33-51-03.
